# SDR JJBA20231018017

- Difficulty date: October 11, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CF4 EXT, CORROSION FOUND ON TOILET WASTE CUP BTW FR 60-61 AND BTW STR 18R-20R. WASTE DRAIN VALVE REMOVED. TOILET DRAIN CABLE REMOVED. RINSE NIPPLE REMOVED. TOILET WASTE CUP BTW FR60-61 STR 18R-20R BLENDED AND FOUND OUT OF LIMITS. AT CF4, TOILET WASTE CUP BTW FR 60-61 AND STR 18R-20R REMOVED. IN CF4, TOILET WASTE CIP ASSEMBLY BTW FR 60-61 STR 18R-20R REPLACED WITH NEW ONE. WASTE DRAIN VALVE INSTALLED. TOILET DRAIN CABLE INSTALLED. RINSE NIPPLE INSTALLED
